Resonance response of a single-degree-of-freedom nonlinear dry system to a randomly disordered periodic excitation
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2009, Vol. 58 Issue (11): 7558-7564    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Resonance response of a single-degree-of-freedom nonlinear dry system to a randomly disordered periodic excitation
Rong Hai-Wu1, Wang Xiang-Dong1, Xu Wei2, Fang Tong2
(1)佛山大学数学系,佛山 528000; (2)西北工业大学应用数学系,西安 710072
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn